Welcome to the UPF Digital Repository

Approximation of quadratic irrationals and their Pierce expansions

Show simple item record

dc.contributor.author Paradís, Jaume
dc.contributor.author Bibiloni, Lluís
dc.contributor.author Viader Canals, Pelegrí
dc.contributor.other Universitat Pompeu Fabra. Departament d'Economia i Empresa
dc.date.issued 1996-06-01
dc.identifier https://econ-papers.upf.edu/ca/paper.php?id=171
dc.identifier.citation The Fibonacci Quarterly, 36, 2, (1998), pp. 146-153
dc.identifier.uri http://hdl.handle.net/10230/529
dc.format.mimetype application/pdf
dc.language.iso eng
dc.relation.ispartofseries Economics and Business Working Papers Series; 171
dc.rights L'accés als continguts d'aquest document queda condicionat a l'acceptació de les condicions d'ús establertes per la següent llicència Creative Commons
dc.rights.uri http://creativecommons.org/licenses/by-nc-nd/3.0/es/
dc.title Approximation of quadratic irrationals and their Pierce expansions
dc.type info:eu-repo/semantics/workingPaper
dc.date.modified 2016-09-29T02:50:08Z
dc.subject.keyword Statistics, Econometrics and Quantitative Methods
dc.subject.keyword quadratic irrationals
dc.subject.keyword pierce series
dc.rights.accessRights info:eu-repo/semantics/openAccess

Thumbnail
Icon

This item appears in the following Collection(s)

Show simple item record

Search DSpace


Advanced Search

Browse

My Account

Statistics

In collaboration with Compliant to Partaking